MathSciNet Relay Station
MathSciNet bibliographic data
MR1483765 53C22 (53C20)
Agrachev, A.; Bonnard, B.; Chyba, M.; Kupka, I. Sub-Riemannian sphere in Martinet flat case. ESAIM Control Optim. Calc. Var. 2 (1997), 377–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement